# SDR 97ZZZX1725

- Difficulty date: March 27, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N524FB
- Make and model: Hughes 500N
- Aircraft serial: LN004
- System (JASC): 3340 · Exterior Lighting
- Part: Lens
- Condition: Seam Cracked
- Location: Lower Strobe
- Part time: 6 hours
- Component: Whelen
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER STROBE LENS SEAM CRACKED.  FOUND ON PRE-FLIGHT.  PART SENT TO WHELEN.
